# SDR 2022F00125

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 4,335 hours, 2,930 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Part number: 67410324
- Part serial: NA
- Condition: Nicked
- Location: Zone 700
- Part time: 4,335 hours, 2,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CHIPPED CHROME ON RH OB MLG AXLE.
